# SDR CA980406029

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 7250 · Turbine Section
- Part: Cover
- Part number: 0292507640
- Condition: Gouged
- Location: Turbine Section
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REAR BEARING CLEANING, THE BEARING COVER WAS FOUND TO BE GOUGED IN AREA OF CONTACT WITH BEARING ATTACHMENT NUT.  PART TC:  3,848.
